# SDR DL72S952131

- Difficulty date: May 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N541DA
- Make and model: Boeing 727232
- Aircraft serial: 22387
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 65175172
- Condition: Cracked
- Location: Fs 1273
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE RT TORQUE BOX FORWARD TRANSVERSE BEAM GUSSET ANGLE AT FS 1273 WAS FOUND CRACKED.  THE AFT TRANSVERSE BEAM WAS ALSO FOUND CRACKED.  THIS DAMAGED AREA OF THE TORQUE BOX IS THE SUBJECT OF S/B 53-0129.  REPAIRS WILL REPLACE THE DAMAGED GUSSET ANGLE AND THE UPPER TRANSVERSE BEAM IN ACCORDANCE WITH THE S/B.
